# SDR NX4R2012031200028

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: General aviation
- Aircraft: N443ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10498
- Aircraft time: 1,892 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105364
- Condition: Frayed
- Location: Aileron
- Part time: 1,892 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE AILERON CABLE, FOUND FRAYED WITH BROKEN STRANDS. THE WEAR IS AT WS: 65.33
